# SDR DXTA2020122304511

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 11,531 hours, 8,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 621133411
- Condition: Defective
- Location: Main Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING THE MAIN CABIN DOOR FROM THE OUTSIDE, THE DOOR HANDLE OPERATES NORMALLY, BUT THE DOOR WILL NOT OPEN WITHOUT DEPRESSING THE PRECATCH ADJACENT TO THE DOOR.  DOOR OPERATED NORMALLY EVERYTIME EXCEPT ONCE FROM THE INSIDE.  TRIED PUSHING ON THE DOOR FROM THE OUTSIDE AFTER OPERATING THE DOOR HANDLE TO THE OPEN POSISTION TO SEE IF IT WOULD LOOSEN THE DOOR, WITH NO LUCK.  AIRPLANE WAS IN THE HANGAR OVERNIGHT SO COLD TEMPS WERE NOT AN ISSUE.  THIS IS A MULTIPLE REPEAT WRITE UP FROM 12/18 AND 12/21/20.  COMPLIED WITH TASK T2PL6D007YSJ5.  REMOVED THE MAIN ENTRY DOOR PRECATCH ASSEMBLY.  INSTALLED ONE EACH NEW PRECATCH ASSEMBLY P/N 6211334-11.  PERFORMED OPERATIONAL CHECKS.  ALL CHECKS WERE GOOD.  ALL WORK COMPLIED IAW THE MAINTENANCE MANUAL 52-10-01.
